Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a theorem of Mostow


Author: P. E. Conner
Journal: Proc. Amer. Math. Soc. 9 (1958), 467-471
MSC: Primary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093560-X
MathSciNet review: 0093560
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093560-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society